How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar, MD Your Own Question
Dr.M.D.Mazumdar, MD
Dr.M.D.Mazumdar, MD, Doctor (MD)
Category: Health
Satisfied Customers: 8950
Experience:  Twenty years experience in active private practice
Type Your Health Question Here...
Dr.M.D.Mazumdar, MD is online now
A new question is answered every 9 seconds

My husband had a Tetanus shot on Monday morning. He did not

This answer was rated:

My husband had a Tetanus shot on Monday morning. He did not have an injury. Today is Wednesday and he is down with a fever, chills, muscle weakness and the area where he had the shot is red approximately 3 inches in diameter and the skin is hard where red. I have given him ibuprofen. Do I need to take him to the hospital?

Yes, you need to take him to the hospital. He has developed an infection in the injection site and will probably need oral antibiotics.

I hope this helps.

Let me know if you need more input. If not, please click on the green"Accept" button on this page. A positive rating and adding a bonus will be warmly appreciated.
Dr.M.D.Mazumdar, MD and 3 other Health Specialists are ready to help you